# SDR SIMA20230322001

- Difficulty date: March 22, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 20,780 hours, 13,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Cracked
- Location: Lh 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEREGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT ON LEFT #3 IS CRACKED AND DAMAGED-C/A-COMPLETE:RAR LH #3 PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW AMM 33-50-21. OPS CK GOOD
